Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fibre bundles and measure


Author: Bernard R. Gelbaum
Journal: Proc. Amer. Math. Soc. 21 (1969), 603-607
MSC: Primary 57.30; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0239616-7
MathSciNet review: 0239616
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morton Brown, ``A mapping theorem for untriangulated manifolds'' in Topology of 3-manifolds, and related topics, Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 92-94. MR 0158374 (28:1599)
  • [2] B. R. Gelbaum, Banach algebra bundles, Pacific J. Math. (to appear). MR 0244763 (39:6077)
  • [3] C. S. Herz, The spectral theory of bounded functions, Trans. Amer. Math. Soc. 94 (1960), 181-232. MR 0131779 (24:A1627)
  • [4] N. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1960. MR 1688579 (2000a:55001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.30, 28.00

Retrieve articles in all journals with MSC: 57.30, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239616-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society